# SDR WX0A2014122000083

- Difficulty date: December 10, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N382123
- Condition: Dented
- Location: Bs 271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN CROWN SKIN APPROXIMATELY BS 271 AT ACFT CENTERLINE.   FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 SHEET 4.  REPAIRED IAW EA 757-5310-18-A6998.
